MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE TMZF HIP STEM #6; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE TMZF HIP STEM #6; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6020-0637
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's right hip was revised due to a femoral periprosthetic fracture.A stem, head, and liner were revised to a restoration modular stem, a new head, and an adm/ mdm liner construct.Rep confirmed that there are no allegations against the revised head and insert.Rep reported that he can provide pictures, and confirmed that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding periprosthetic fracture involving an accolade stem was reported.The event was confirmed via clinician review of the provided x-ray.Method & results:  -device evaluation and results: no product was returned for evaluation however photographs and a x-ray was provided for review.The photographs show a recently explanted stem, head and liner.Blood and biological matter is visible on the stem, head and liner.The stem, head and liner appear unremarkable.-clinician review: a review of the provided medical records by a clinical consultant indicated: a document titled "x-ray" is provided.It is a single ap view of a right total hip replacement.There is a displaced periprosthetic fracture.The medial portion of the proximal femur is displaced." regarding the possible root cause of this event, i cannot determine it with certainty.Causes of periprosthetic fracture are multifactorial including surgical technique factors, and patient activity factors such as trauma. -device history review: a review of the device history records indicate the devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusion: an event regarding periprosthetic fracture involving an accolade stem was reported.A review of the provided medical records by a clinical consultant indicated: a document titled "x-ray" is provided.It is a single ap view of a right total hip replacement.There is a displaced periprosthetic fracture.The medial portion of the proximal femur is displaced." regarding the possible root cause of this event, i cannot determine it with certainty.Causes of periprosthetic fracture are multifactorial including surgical technique factors, and patient activity factors such as trauma.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
ACCOLADE TMZF HIP STEM #6
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key13664480
Report Number0002249697-2022-00318
Device Sequence Number20200244
Product Code LPH
UDI-Device Identifier04546540510587
UDI-Public04546540510587
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2007
Device Model Number6020-0637
Device Catalogue Number6020-0637
Device Lot Number4317301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2022
Supplement Date Received by Manufacturer10/14/2022
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2002
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale